# SDR SWAA2022083041423

- Difficulty date: August 12, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DOOR 315A ANGLE LOCATED AT LEVEL BS 1112 AT RBL 2 ON APU COMPARTMENT 2022-418584 / [01] TOOL USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112031023; DUE DATE: 01-FEB-23.;[02] REPLACED LOC. DOOR 315A ANGLE LOCATED AT LEVEL BS 1112 AT RBL 2 ON APU COMPARTMENT IAW B737-700 SRM-51-10-02 ITEM 9 AND DWG-148A6350 REV: ?C SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPLACED LOC. DOOR 315A ANGLE LOCATED AT LEVEL BS 1112 AT RBL 2 ON APU COMPARTMENT IAW B737-700 SRM-51-10-02 ITEM 9 AND DWG-148A6350 REV: ?C SEE INDIVIDUAL SIGN-OFF BELOW
